Vol 17 No 3 (2012)

Published: 2012-06-01

Articles

Optimization-based search for nordsieck methods of high order with quadratic stability polynomials

Angelamaria Cardone, Zdzislaw Jackiewicz, Hans Mittelmann
Abstract 250 | PDF Downloads 127 | DOI

Page 293-308

Classical solution for initial–boundary value problem for wave equation with integral boundary condition

Victor Korzyuk, Victor Erofeenko, Julia Sheika
Abstract 245 | PDF Downloads 145 | DOI

Page 309-329

Similarity solutions for strong shocks in a non-ideal gas

Rajan Arora, Amit Tomar, Ved Pal Singh
Abstract 256 | PDF Downloads 147 | DOI

Page 351-365

Involving fuzzy orders for multi-objective linear programming

Olga Grigorenko
Abstract 244 | PDF Downloads 133 | DOI

Page 366-382

Bickel–Rosenblatt test for weakly dependent data

Janis Valeinis, Audris Locmelis
Abstract 235 | PDF Downloads 141 | DOI

Page 383-395

W 0 1, p(x) versus C 1 local minimizers for nonsmooth functionals

Chengfu Che, Bin Ge, Xiao-Ping Xue, Qing-Mei Zhou
Abstract 254 | PDF Downloads 144 | DOI

Page 396-402

Page 403-422

Algorithms for numerical solving of 2D anomalous diffusion problems

Natalia Abrashina-Zhadaeva, Natalie Romanova
Abstract 253 | PDF Downloads 143 | DOI

Page 447-455